ผศ. ดร.วรพงศ์ ฟูปินวงศ์
Asst. Prof. Dr. Worapong Fupinwong
อาจารย์

 

Contact Info. Education Background Research Areas Publications



Contact Information
Room:MB2307
Telephone:053-943326 # 130
Email:
Website:


Education Background

 วท.บ. เกียรตินิยม อันดับ 2 (คณิตศาสตร์) ม.เชียงใหม่, 2548

วท.ด.(คณิตศาสตร์), ม.เชียงใหม่, 2553



Research Area

 Analysis

Research Field
- Algebra
- Analysis
- Fixed Point
- Topology

ผลงานตีพิมพ์ จำนวน
งานวิจัย scopus Online ,Offline (html) (43)
งานวิจัย mathscinet 8
งานวิจัยอื่นๆ   0
งานวิจัย cmumis 2


Featured Publications

 

1) Dhompongsa, S.; Fupinwong, W.; Lawton, W. Fixed point properties of C?-algebras. J. Math. Anal. Appl. 374 (2011), no. 1, 22–28. (Reviewer: Ali ?lger), 46L05 (47H09 47H10 47L05)

2) Butsan, T.; Dhompongsa, S.; Fupinwong, W. Schuader’s conjecture on convex metric spaces. [Schauder’s conjecture on convex metric spaces] J. Nonlinear Convex Anal. 11 (2010), no. 3, 527–535. (Reviewer: Bel?n L?pez Brito), 54H25 (46B25 47H10 52A07 54E45)

3) Dhompongsa, S.; Fupinwong, W.; Takahashi, W.; Yao, J.-C. Fixed point theorems for nonlinear mappings and strict convexity of Banach spaces. J. Nonlinear Convex Anal. 11 (2010), no. 1, 175–183, 47H10 (46B20 47H05)

4) Fupinwong, W.; Dhompongsa, S. The fixed point property of unital abelian Banach algebras. Fixed Point Theory Appl. 2010, Art. ID 362829, 13 pp. (Reviewer: A. T.-M. Lau), 47H10 (46J10)

5) Dhompongsa, S.; Fupinwong, W.; Kaewkhao, A. Common fixed points of a nonexpansive semigroup and a convergence theorem for Mann iterations in geodesic metric spaces. Nonlinear Anal. 70 (2009), no. 12, 4268–4273, 47H10 (47H09 47H20 54H25)




ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280